Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Asymptotic expansions for stationary and quasi-stationary distributions of perturbed semi-Markov processes
Stockholm University, Faculty of Science, Department of Mathematics.ORCID iD: 0000-0002-2626-5598
2016 (English)In: ICNPAA 2016 World Congress: 11th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences / [ed] Seenith Sivasundaram, New York: American Institute of Physics (AIP), 2016, Vol. 1, p. 1-9, article id 020147Conference paper, Published paper (Refereed)
Abstract [en]

New algorithms for computing asymptotic expansions, without and with explicit upper bounds for remainders, for stationary and quasi-stationary distributions of nonlinearly perturbed semi-Markov processes are presented. The algorithms are based on special techniques of sequential phase space reduction, which can be applied to models with an arbitrary asymptotic communicative structure of phase spaces.

Place, publisher, year, edition, pages
New York: American Institute of Physics (AIP), 2016. Vol. 1, p. 1-9, article id 020147
Series
AIP Conference Proceedings, ISSN 0094-243X, E-ISSN 1551-7616 ; 1798
Keywords [en]
Asymptotic expansion, Semi-Markov Process, Perturbation, Stationary distribution
National Category
Probability Theory and Statistics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-139765DOI: 10.1063/1.4972739ISBN: 978-0-7354-1464-8 (print)OAI: oai:DiVA.org:su-139765DiVA, id: diva2:1073799
Conference
11th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences - ICNPAA 2016, La Rochelle, France, 4-8 July, 2016
Available from: 2017-02-13 Created: 2017-02-13 Last updated: 2017-11-20Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Silvestrov, DmitriiSilvestrov, Sergei
By organisation
Department of Mathematics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

doi
isbn
urn-nbn

Altmetric score

doi
isbn
urn-nbn
Total: 8 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf